# SDR SWAA2022022159681

- Difficulty date: January 8, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET LOCATED IRSS140 REAR SPAR UPPER AREA AT RT WING 2022-15834 / [01] REPLACED SUPPORT BRACKET LOCATED IRSS140 REAR SPAR UPPER AREA AT RT WING I.A.W B737-700 DWG 115A2000 REV: A AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNOFFS BELOW;[02] CORRECTED STEP 1. REPLACED SUPPORT BRACKET LOCATED IRSS140 REAR SPAR UPPER AREA AT RT WING AND NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700; I.A.W B737-700 DWG 115A2000 REV: A AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTED STEP 2. REPLACED SUPPORT BRACKET LOCATED IRSS140 REAR SPAR UPPER AREA AT RT WING AND NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700; I.A.W B737-700 DWG 115A2000 REV: A AND SRM 51-10-02 ITEM 9;[04] REPLACED SUPPORT BRACKET LOCATED IRSS140 REAR SPAR UPPER AREA AT RT WING AND NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700; I.A.W B737-700 DWG 115A2000 REV: A AND SRM 51-10-02 ITEM 9
